Boundedly solvable extensions of delay differential operators
MetadataShow full metadata
We describe all boundedly solvable extensions of minimal operators generated by first-order linear delay differential operators in Hilbert spaces of vector-functions on finite intervals. Also, we study the structure of spectrum of these extensions. To do this we use methods from operator theory.
CitationGüler, B. O., Yilmaz, B., & Ismailov, Z. I. (2017). Boundedly solvable extensions of delay differential operators. Electronic Journal of Differential Equations, 2017(67), pp. 1-8.
This work is licensed under a Creative Commons Attribution 4.0 International License.